Accessibility navigation

On integer solutions of an arctan problem

Glaister, P. (2008) On integer solutions of an arctan problem. International Journal of Mathematical Education in Science and Technology, 39 (6). pp. 829-833. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207390801935939

Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1339
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation